Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 61, Pages 3873-3891
http://dx.doi.org/10.1155/S0161171203112094

Exponentially fitted spline approximation method for solving selfadjoint singular perturbation problems

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 5 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A numerical method based on cubic spline with exponential fitting factor is given for the selfadjoint singularly perturbed two-point boundary value problems. The scheme derived in this method is second-order accurate. Numerical examples are given to support the predicted theory.